# SDR AALA202403256893

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N451AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10808
- Aircraft time: 7,866 hours, 2,136 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4501310000
- Condition: Warning Message
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GRIOUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW. WHILE IN CRUISE FLIGHT AT FL270 AND 1 HR AFTER TAKEOFF HYDRAULIC GREEN ENGINE #1 PUMP LOW PRESSURE ECAM. FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURES AND POWER TRANSFER UNIT SUCCESSFULLY POWERED THE GRREEN HYDRAULIC SYSTEM. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED LEFT ENGINE  HYDRAULIC PUMP PRESSURE SWITCH AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
